# SDR F3LA99050

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 61621469
- Condition: Discharged
- Location: R2 Door Slide
- Part time: 6,261 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION REPORTED R-2 EMERGENCY ESCAPE SLIDE BATTERY FAILED VOLTAGE TEST.  REPLACED R-2 EMERGENCY ESCAPE SLIDE.  CYCLES:  2,635.  (X)
